Please use this identifier to cite or link to this item:
Title: Approximation for Minimum Triangulations of Simplicial Convex 3-Polytopes
Authors: Chin, F.Y.L.
Fung, S.P.Y.
Wang, C.A.
First Published: 2001
Citation: Discrete and Computational Geometry, 2001, 26 (4), pp.499-511
ISSN: 0179-5376
Type: Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.